Illinois Journal of Mathematics

On convolution squares of singular measures

Sadahiro Saeki

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 24, Issue 2 (1980), 225-232.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047718

Digital Object Identifier
doi:10.1215/ijm/1256047718

Mathematical Reviews number (MathSciNet)
MR575063

Zentralblatt MATH identifier
0496.42006

Subjects
Primary: 42A16: Fourier coefficients, Fourier series of functions with special properties, special Fourier series {For automorphic theory, see mainly 11F30}
Secondary: 28A12: Contents, measures, outer measures, capacities 43A10: Measure algebras on groups, semigroups, etc.

Citation

Saeki, Sadahiro. On convolution squares of singular measures. Illinois J. Math. 24 (1980), no. 2, 225--232. doi:10.1215/ijm/1256047718. https://projecteuclid.org/euclid.ijm/1256047718


Export citation